# SDR 2008UALA04253

- Difficulty date: August 12, 2008
- Submitted: August 21, 2008
- Operation: Air carrier
- Aircraft: N314UA
- Make and model: Boeing 737322
- Aircraft serial: 23675
- Aircraft time: 59,550 hours, 32,954 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3510 · Crew Oxygen System
- Part: Coupling
- Condition: Leaking
- Location: Crew Oxygen
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW OXYGEN SYSTEM LOW.  RECORD PRESSURE PRIOR TO SERVICING.  CREW COMMENTS:  1275 PSI AND SLOWLY DECREASING.  FOUND THE JUMP SEAT MASK CONNECTION POINT TO ACFT O-RING DAMAGED.  REPLACED WITH NEW MASK, OP CHECKED MASK, NORMAL. SERVICED O2 LEVELS.  ACFT OK FOR SERVICE.
